BibTeX record journals/chinaf/JiaYPG08

download as .bib file

@article{DBLP:journals/chinaf/JiaYPG08,
  author    = {Huading Jia and
               Ding Yuan and
               Daiyuan Peng and
               Ling Guo},
  title     = {On a general class of quadratic hopping sequences},
  journal   = {Sci. China Ser. {F} Inf. Sci.},
  volume    = {51},
  number    = {12},
  pages     = {2101--2114},
  year      = {2008},
  url       = {https://doi.org/10.1007/s11432-008-0136-8},
  doi       = {10.1007/s11432-008-0136-8},
  timestamp = {Mon, 18 May 2020 17:44:02 +0200},
  biburl    = {https://dblp.org/rec/journals/chinaf/JiaYPG08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics